MathSciNet Relay Station
MathSciNet bibliographic data
MR1840112 (2002c:47146) 47N40 (22D20 47L80 65T60)
Lim, Lek-Heng; Packer, Judith A.; Taylor, Keith F. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001), no. 10, 3057–3067 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement